Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 40, NWS Green Bay, WI

August 6, 2013Portage County, Waupaca County, Waushara County, Wisconsin

NWS Green Bay, WI issued this severe thunderstorm warning at Aug 6, 2013, 11:50 PM CDT for Portage County, Waupaca County, Waushara County, Wisconsin. It was in force for 55 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 6, 2013, 11:50 PM CDT (04:50 UTC)
Expired
Aug 7, 2013, 12:45 AM CDT
In force
55 min
Issued by
NWS Green Bay, WI
Area
Storm-based polygon
Hail
0.88 in
Wind
60.0 mph

Counties Portage County, WI, Waupaca County, WI, Waushara County, WI

The radar

The Green Bay radar (KGRB), 114 km from the middle of the area, began a volume at 04:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 7, 12:12 AM CDTTSTM WND DMGKing, WITREES AND POWER LINES DOWN SOUTHWEST OF WAUPACA. A FEW TREES ON HOMES. TIME ESTIMATED.
Aug 7, 12:15 AM CDTTSTM WND DMGWild Rose, WICONSIDERABLE STRUCTURE AND TREE DAMAGE IN WILD ROSE AREA SOME ROADS IMPASSABLE NORTH AND EAST PART OF COUNTY DUE TO TREE DAMAGE.
Aug 7, 12:18 AM CDTTSTM WND GST 46Waupaca, WI

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 22 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 6, 10:45 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 00:00Z, 4.8 hours before the alert went out and 114 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 00:00Z on 2013-08-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 424 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 00:00Z on 2013-08-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 80 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
424 J/kg
Mixed-layer CIN
-6 J/kg
Mixed-layer LCL
1453 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
80 m²/s²
0-3 km storm-relative helicity
138 m²/s²
Significant tornado parameter
0.1
Supercell composite
2.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

728 
WUUS53 KGRB 070450
SVRGRB
WIC097-135-137-070545-
/O.NEW.KGRB.SV.W.0040.130807T0450Z-130807T0545Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
1150 PM CDT TUE AUG 6 2013

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  PORTAGE COUNTY IN CENTRAL WISCONSIN...
  SOUTHWESTERN WAUPACA COUNTY IN NORTHEAST WISCONSIN...
  WAUSHARA COUNTY IN CENTRAL WISCONSIN...

* UNTIL 1245 AM CDT

* AT 1145 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 7 MILES NORTHWEST OF STEVENS POINT TO NEW ROME TO
  NECEDAH...AND MOVING EAST AT 60 MPH.

  HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  STEVENS POINT...WAUTOMA...WAUPACA...WHITING...PLAINFIELD...
  AMHERST...HARTMAN CREEK STATE PARK...REDGRANITE...PARK RIDGE AND
  PLOVER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4398 8960 4424 8961 4424 8973 4451 8972
      4451 8977 4463 8978 4446 8889 4398 8889
TIME...MOT...LOC 0450Z 288DEG 52KT 4454 8958 4416 8972
          4399 8995

HAIL...0.88IN
WIND...60MPH

$$

TDH
4 follow-up statements
745 
WWUS53 KGRB 070503
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
1203 AM CDT WED AUG 7 2013

WIC097-135-137-070545-
/O.CON.KGRB.SV.W.0040.000000T0000Z-130807T0545Z/
WAUSHARA WI-WAUPACA WI-PORTAGE WI-
1203 AM CDT WED AUG 7 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
PORTAGE...SOUTHWESTERN WAUPACA AND WAUSHARA COUNTIES UNTIL 1245 AM
CDT...

AT 1159 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM AMHERST TO 7 MILES SOUTHWEST OF PLAINFIELD TO ADAMS...
AND MOVING EAST AT 60 MPH.

HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
WAUTOMA...WAUPACA...HARTMAN CREEK STATE PARK...REDGRANITE...BLAINE...
SHERIDAN...COLOMA...HEFFRON...SCANDINAVIA...EMMONS CREEK BARRENS...
RICHFORD...RURAL...WILD ROSE...KING...OGDENSBURG...DAKOTA...SILVER
LAKE...MOUNT MORRIS...MANAWA AND SAXEVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4398 8960 4424 8961 4424 8973 4448 8963
      4451 8960 4456 8955 4446 8889 4398 8889
TIME...MOT...LOC 0502Z 288DEG 52KT 4450 8919 4411 8949
          4394 8972

HAIL...0.88IN
WIND...60MPH

$$

TDH
288 
WWUS53 KGRB 070513
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
1213 AM CDT WED AUG 7 2013

WIC097-135-137-070545-
/O.CON.KGRB.SV.W.0040.000000T0000Z-130807T0545Z/
WAUSHARA WI-WAUPACA WI-PORTAGE WI-
1213 AM CDT WED AUG 7 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
PORTAGE...SOUTHWESTERN WAUPACA AND WAUSHARA COUNTIES UNTIL 1245 AM
CDT...

AT 1208 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 9 MILES NORTH OF WAUPACA TO WAUTOMA TO 6 MILES WEST OF
WESTFIELD...AND MOVING EAST AT 60 MPH.

HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
REDGRANITE...MOUNT MORRIS...SILVER LAKE...MANAWA...SAXEVILLE...LIND
CENTER...WHITE LAKE...PINE RIVER...WEYAUWEGA...SPRING LAKE...
LOHRVILLE...WEST BLOOMFIELD...POY SIPPI...AURORAVILLE AND BORTH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4398 8960 4421 8960 4441 8946 4454 8939
      4446 8889 4398 8889
TIME...MOT...LOC 0513Z 288DEG 52KT 4445 8898 4406 8928
          4389 8951

HAIL...0.88IN
WIND...60MPH

$$

TDH
771 
WWUS53 KGRB 070525
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
1225 AM CDT WED AUG 7 2013

WIC097-070534-
/O.CAN.KGRB.SV.W.0040.000000T0000Z-130807T0545Z/
PORTAGE WI-
1225 AM CDT WED AUG 7 2013

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN PORTAGE COUNTY IS
CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE 
WARNED AREA.

LAT...LON 4398 8959 4424 8926 4425 8922 4427 8922
      4448 8906 4446 8889 4398 8889
TIME...MOT...LOC 0524Z 288DEG 52KT 4440 8877 4401 8907
          4384 8930

$$

WIC135-137-070545-
/O.CON.KGRB.SV.W.0040.000000T0000Z-130807T0545Z/
WAUSHARA WI-WAUPACA WI-
1225 AM CDT WED AUG 7 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
WAUPACA AND WAUSHARA COUNTIES UNTIL 1245 AM CDT...

AT 1222 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEW LONDON TO REDGRANITE TO 8 MILES EAST OF
WESTFIELD...AND MOVING EAST AT 60 MPH.

HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
AURORAVILLE...TUSTIN AND BORTH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4398 8959 4424 8926 4425 8922 4427 8922
      4448 8906 4446 8889 4398 8889
TIME...MOT...LOC 0524Z 288DEG 52KT 4440 8877 4401 8907
          4384 8930

HAIL...0.88IN
WIND...60MPH

$$

TDH
882 
WWUS53 KGRB 070537
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
1237 AM CDT WED AUG 7 2013

WIC135-137-070547-
/O.EXP.KGRB.SV.W.0040.000000T0000Z-130807T0545Z/
WAUSHARA WI-WAUPACA WI-
1237 AM CDT WED AUG 7 2013

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN WAUPACA AND
WAUSHARA COUNTIES WILL EXPIRE AT 1245 AM CDT...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE
WARNED AREA.

LAT...LON 4398 8959 4424 8926 4425 8922 4427 8922
      4448 8906 4446 8889 4398 8889
TIME...MOT...LOC 0537Z 288DEG 52KT 4434 8852 4395 8882
          4378 8905

$$

TDH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 6, 7:01 PM CDT, 4 hours 49 minutes earlier.

Area forecast discussion, Aug 6, 7:01 PM CDT, 4 hours 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
701 PM CDT TUE AUG 6 2013

UPDATED AVIATION PORTION FOR 00Z TAF ISSUANCE

.SHORT TERM...TONIGHT AND WEDNESDAY
ISSUED AT 310 PM CDT TUE AUG 6 2013

MAIN FCST CONCERNS ARE PCPN TRENDS AND SVR TSTM POTENTIAL TONIGHT...AND
TEMPERATURES THROUGH THE PERIOD.

MSAS SFC ANALYSIS SHOWED LOW PRESSURE OVER SE ND...WITH A WARM FRONT
EXTENDING ESE THROUGH CENTRAL MN AND WC WI...AND A COLD FRONT TRAILING
SW INTO SD. WV IMAGERY INDICATED A S/W TROF MOVG INTO NW WI...WITH
ADDITIONAL SHORT-WAVES IN ND AND SOUTHERN SASK. RADAR SHOWED A
SMALL CLUSTER OF TSTMS OVER NW WI... WITH MORE NUMEROUS SHOWERS
AND TSTMS OVER EASTERN ND AND NORTHERN MN. SPC HAS ISSUED A TORNADO
WATCH FOR MUCH OF CENTRAL MN AND A FEW COUNTIES IN FAR NW/WC WI...
FOR THE AREA ALONG AND NORTH OF THE WARM FRONT...WHERE SOME NEW
CONVECTION HAS DEVELOPED.

ALTHOUGH SOME ISOLD/SCT CONVECTION WILL OCCUR LATE THIS AFTERNOON AND
EARLY EVG...EXPECT MOST OF THE PCPN AND TSTM ACTIVITY TO OCCUR
FROM MID-EVENING THROUGH THE OVERNIGHT PERIOD. THE COLD FRONT WILL
MOVE THROUGH DURING THIS TIME FRAME...ACCOMPANIED BY UPPER LEVEL
FORCING FROM A STRONG JET STREAK AND THE NORTH DAKOTA S/W TROF.
WILL HAVE LIKELY POPS OVER THE ENTIRE CWA TONIGHT...WITH CATEGORICAL
POPS OVER NC WI...WHERE THE BEST UPPER FORCING SHOULD OCCUR. SVR
TSTM POTENTIAL IS A TOUGH CALL...AS MUCAPE IS ONLY EXPECTED TO
REACH 500-1000 J/KG DURING THE EVENT. ALTHOUGH THE INSTABILITY IS
MARGINAL...CANNOT RULE OUT THE SVR THREAT...GIVEN DEEP LAYER SHEAR
OF 40-50 KTS...SEASONALLY STRONG WINDS IN THE MID-LEVELS AND
SIGNIFICANT SYNOPTIC SCALE FORCING. NOT CONFIDENT ENOUGH TO ADD
SVR WORDING TO THE GRIDS/ZFP...BUT WILL MENTION A SLIGHT RISK
IN THE HWO THIS EVG AND INTO THE EARLY OVERNIGHT PERIOD.

HAVE TAPERED OFF POPS WITH THE PASSAGE OF THE COLD FRONT LATE
TONIGHT INTO EARLY WEDNESDAY...WITH A DRY FCST BY 15Z/WEDS. THERE
IS SOME CONCERN THAT THE SOUTHERN SASK S/W TROF MAY TRIGGER SOME
SHOWERS OVER N WI DURING THE LATE MORNING AND AFTERNOON...BUT
COUNTING ON ENOUGH DRYING IN THE MID-LEVELS TO PRECLUDE
ADDITIONAL PCPN DEVELOPMENT.

USED A BLEND OF THE PREVIOUS FCST AND THE BEST-PERFORMING GUIDANCE
SETS FOR TEMPS TONIGHT AND WEDNESDAY. HIGHS TEMPS SHOULD BE ABOUT
5 DEGREES COOLER THAN TODAY...AND HUMIDITY LEVELS WILL BE QUITE
LOW FOR THIS TIME OF YEAR.

.LONG TERM...WEDNESDAY NIGHT THROUGH TUESDAY
ISSUED AT 310 PM CDT TUE AUG 6 2013

AN UPPER TROUGH OVER THE NORTH CENTRAL UNITED STATES
SHOULD KEEP COOL TEMPERATURES OVER THE REGION THROUGH SUNDAY.
A REINFORCING PUSH OF COLDER AIR SHOULD ARRIVE THURSDAY NIGHT
ACCOMPANIED BY SCATTERED SHOWERS OR THUNDERSTORMS. THERE ALSO COULD
ALSO BE SCATTERED SHOWERS OR THUNDERSTORMS SUNDAY OR SUNDAY NIGHT
WITH SOME JET ENERGY MOVING THROUGH THE UPPER TROUGH AND WARM
ADVECTION ASSOCIATED WITH DEPARTING SURFACE HIGH. NEITHER OF THESE
TWO CHANCES OF PRECIPITATION LOOK ESPECIALLY IMPRESSIVE GIVEN LACK
OF GULF MOISTURE OR STRONG FORCING.
&&

.AVIATION...FOR 00Z TAF ISSUANCE
ISSUED AT 650 PM CDT TUE AUG 6 2013

THE MAIN AVIATION CONCERN WILL BE TSTM CHANCES TONIGHT...AS A
COLD FRONT AND UPPER LEVEL DISTURBANCE MOVE THROUGH THE REGION.
BASED ON RADAR TRENDS AND MESO MODELS HAVE ADJUSTED THE TEMPO
GROUP FORWARD SLIGHTY FOR WHEN EXPECT BEST CHANCE FOR TSTMS AT
TAF SITES. A FEW OF THE STORMS COULD BE STRONG...WITH GUSTY WINDS
AND SMALL HAIL.

MVFR CONDITIONS SHOULD ACCOMPANY ANY TSTMS...AND LINGER IN THE
WAKE OF THE COLD FRONT LATE TONIGHT INTO EARLY WEDNESDAY.
CONDITIONS EXPECTED TO IMPROVE TO VFR AT MOST LOCATIONS BY LATE
MORNING. NW WINDS WILL INCREASE WEDS MORNING... WITH GUSTS TO 15
TO 20 KTS EXPECTED AT THE TAF SITES.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM.....KIECKBUSCH
LONG TERM......RDM
AVIATION.......TE
Hazardous weather outlook, Aug 6, 3:32 PM CDT, 8 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
332 PM CDT TUE AUG 6 2013

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-072045-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
332 PM CDT TUE AUG 6 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TONIGHT

THERE IS A CHANCE OF THUNDERSTORMS ACROSS THE ENTIRE FORECAST AREA
TONIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS WITH
DAMAGING WINDS AND LARGE HAIL...ESPECIALLY SOUTHWEST OF A LINE FROM
TOMAHAWK TO GREEN BAY BETWEEN 9 PM AND 3 AM.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY

THERE IS A CHANCE OF THUNDERSTORMS IN EAST CENTRAL WISCONSIN EARLY
WEDNESDAY MORNING...BUT SEVERE WEATHER IS NOT EXPECTED.

THERE WILL ALSO BE A CHANCE OF THUNDERSTORMS THURSDAY NIGHT...
AND AGAIN EARLY NEXT WEEK. IT IS TOO EARLY TO DETERMINE IF SEVERE
WEATHER WILL OCCUR DURING THESE PERIODS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TONIGHT.

LMZ521-522-541>543-072045-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
332 PM CDT TUE AUG 6 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TONIGHT

THERE IS A CHANCE OF THUNDERSTORMS TONIGHT. ALTHOUGH SEVERE
WEATHER IS NOT ANTICIPATED...ISOLATED STRONG THUNDERSTORMS WITH
GUSTY WINDS AND SMALL HAIL ARE POSSIBLE LATE THIS EVENING AND
OVERNIGHT.

PATCHY DENSE MARINE FOG MAY CAUSE NAVIGATION PROBLEMS FOR
MARINERS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY

THERE IS A CHANCE OF THUNDERSTORMS WEDNESDAY MORNING...WITH MORE
STORMS POSSIBLE THURSDAY NIGHT AND AGAIN EARLY NEXT WEEK. THE
STORMS COULD PRODUCE GUSTY WINDS WHICH WILL POSE A HAZARD TO
BOATERS.

TSK/RDM

In the hours before

Special weather statement, Aug 6, 8:07 PM CDT, 3 hours 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
807 PM CDT TUE AUG 6 2013

WIZ005-010-018-070200-
LINCOLN-ONEIDA-VILAS-
807 PM CDT TUE AUG 6 2013

...SIGNIFICANT WEATHER ADVISORY...

AT 800 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN
AREA OF STRONG THUNDERSTORMS OVER NORTHWEST WISCONSIN NOW BEGINNING
TO MOVE INTO VILAS...ONIEDA AND TAYLOR COUNTIES. THE STORMS WERE
MOVING SOUTHEAST AT 40 MPH.

ONE HALF INCH DIAMETER HAIL...WINDS TO 50 MPH...FREQUENT CLOUD TO
GROUND LIGHTNING...ARE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
  STAR LAKE...          SAYNER...             WOODRUFF...
  ARBOR VITAE...        MINOCQUA...           ST GERMAIN...
  HAZELHURST...         WILLOW RESERVOIR...   HAZELHURST...
  LAKE TOMAHAWK...      TRIPOLI...            GOODNOW...

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK
SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED.

TE
Special weather statement, Aug 6, 10:11 PM CDT, 1 hour 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
1011 PM CDT TUE AUG 6 2013

WIZ018-030-070400-
LINCOLN-MARATHON-
1011 PM CDT TUE AUG 6 2013

...STRONG THUNDERSTORM MOVING INTO FAR SOUTHERN LINCOLN AND FAR
NORTHERN MARATHON COUNTY THIS EVENING...

AT 1007 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER EAST CENTRAL TAYLOR COUNTY...MOVING EAST AT
35 MPH.

NICKEL SIZE HAIL...WINDS UP TO 50 MPH...HEAVY DOWNPOURS...ARE
POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
  NEW WOOD WILDLIFE AREA...
  BILL CROSS RAPIDS WILDLIFE AREA...          HAMBURG...
  COUNCIL GROUNDS STATE PARK...               OTIS...
  PINE RIVER...         MERRILL...            BROKAW...

GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS
STORM HAS PASSED.

MPC
Special weather statement, Aug 6, 11:04 PM CDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
1104 PM CDT TUE AUG 6 2013

WIZ011-013-019>021-030-031-037-073-074-070500-
FOREST-LANGLADE-MARATHON-MENOMINEE-NORTHERN MARINETTE COUNTY-NORTHERN
OCONTO COUNTY-SHAWANO-SOUTHERN MARINETTE COUNTY-SOUTHERN OCONTO
COUNTY-WAUPACA-
1104 PM CDT TUE AUG 6 2013

...STRONG THUNDERSTORMS MOVING OVER NORTHEAST WISCONSIN LATE THIS EVENING...

AT 1100 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM IRON MOUNTAIN TO
MARSHFIELD...MOVING EAST AT 35 MPH.

PENNY SIZE HAIL...WINDS UP TO 50 MPH...ARE POSSIBLE WITH THESE
STORMS.

LOCATIONS IMPACTED INCLUDE...
  WAUSAU...  STEVENS POINT...     ANTIGO...
  WISCONSIN RAPIDS...  SHAWANO... CROOKED LAKE...

GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL
THESE STORMS HAVE PASSED.

MPC
Local storm report, Aug 6, 11:11 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
1111 PM CDT TUE AUG 06 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1106 PM     HAIL             2 ESE BRYANT            45.19N 88.97W
08/06/2013  E0.50 INCH       LANGLADE           WI   TRAINED SPOTTER

            A LOT OF HAIL, HEAVY RAIN AND GUSTY WINDS

&&

TERIE
Special weather statement, Aug 6, 11:21 PM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
1121 PM CDT TUE AUG 6 2013

WIZ030-031-035>037-045-048-070545-
MARATHON-PORTAGE-SHAWANO-WAUPACA-WAUSHARA-WINNEBAGO-WOOD-
1121 PM CDT TUE AUG 6 2013

...STRONG THUNDERSTORMS OVER CENTRAL WISCONSIN...

AT 1117 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 36 MILES NORTHEAST
OF STEVENS POINT TO 24 MILES WEST OF WISCONSIN RAPIDS...MOVING
SOUTHEAST AT 40 MPH.

PENNY SIZE HAIL...WINDS UP TO 50 MPH...BRIEF HEAVY DOWNPOURS...ARE
POSSIBLE WITH THESE STORMS.

* THUNDERSTORMS WILL BE NEAR...
  WISCONSIN RAPIDS AND WHITING BY 1140 PM CDT...
  AMHERST BY 1155 PM CDT...
  HARTMAN CREEK STATE PARK BY 1205 AM CDT...
  WAUPACA AND PLAINFIELD BY 1210 AM CDT...
  FREMONT BY 1225 AM CDT...
  WAUTOMA BY 1230 AM CDT...

GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL
THESE STORMS HAVE PASSED.

TDH
Local storm report, Aug 6, 11:39 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
1139 PM CDT TUE AUG 06 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1130 PM     TSTM WND DMG     MARSHFIELD              44.66N 90.16W
08/06/2013                   WOOD               WI   TRAINED SPOTTER

            POWER REPORTED OUT IN CITY OF MARSHFIELD.

&&

TERIE

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 6, 11:16 PM CDTSevere Thunderstorm WarningGRBMarinette, Menominee, Oconto, Shawano44 min
Aug 6, 11:25 PM CDTSevere Thunderstorm WarningGRBWood50 min
Aug 6, 11:53 PM CDTSpecial Marine WarningGRB82 min
Aug 7, 12:00 AM CDTSevere Thunderstorm WarningGRBMarinette, Oconto, Shawano30 min
Aug 7, 12:30 AM CDTSevere Thunderstorm WarningGRBCalumet, Outagamie, Waupaca, Winnebago45 min
Aug 7, 12:51 AM CDTSevere Thunderstorm WarningGRBBrown, Kewaunee, Manitowoc39 min
Aug 7, 12:55 AM CDTSpecial Marine WarningGRB95 min
Aug 7, 1:05 AM CDTTornado WarningGRBManitowoc25 min
Aug 7, 1:17 AM CDTSpecial Marine WarningGRB88 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.